# SDR AALA202512046466

- Difficulty date: December 1, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 61,667 hours, 30,650 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Control Unit
- Part number: 300420601
- Part serial: 4787
- Condition: Faulted
- Location: Zone 100
- Part time: 29,718 hours, 11,839 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT DIVERTED TO DFW DUE TO THE FLIGHT CREW REPORTING A POTENTIAL FUEL LEAK LEFT SIDE (#1) FUEL TANK SYSTEM. AFTER GETTING AN ECAM FUEL CENTER TANK PUMP LOW PRESSURE. FLIGHT CREW DIDN'T NOTICE A FUEL IMBALANCE BUT AFTER MONITORING THE DIFFERENCE BETWEEN LEFT MAIN AND RIGHT MAIN TANKS THE IMBALANCE GREW FROM 700 LBS TO 1600 LBS IN A PERIOD OF 50 MINUTES AND THEN, AFTER 1HOUR 30 MINUTES THE IMBALANCE HAD GROWN TO 1840LBS. THE FLIGHT CREW ELECTED TO DIVERT TO DFW FOR INSPECTION FOR POTENTIAL FUEL LEAK(S). THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED FUEL LEVEL SENSING CONTROL UNIT 9QJ AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 28-46-34.
